# SDR FDEA201207232659

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 730 LBL 54 CREASE BEAM CORROSION ON INNER CHORD.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 106 AND DWG 143N8322, SHT 5, REV.-. REPAIR IS MAJOR.
